# SDR 06FDEA0181

- Difficulty date: January 13, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 312 LBL 30 WL 208 CORROSION ON FLOORBEAM UPPER CHORD.  *S/D*  REPAIRED FLOORBEAM AT STA 312, LBL 30, WL 208 PER SRM 53-10-8, 53-10-1.
